Alert archive / New York / Flash Flood Warnings in 2008
Flash Flood Warning 5, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jul 24, 2008, 6:51 PM EDT for Livingston County, Ontario County, New York. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2008, 6:51 PM EDT (22:51 UTC)
- Expired
- Jul 24, 2008, 8:45 PM EDT
- In force
- 114 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Livingston County, NY, Ontario County, NY
The radar
The Buffalo radar (KBUF), 111 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 451 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -79 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KBUF 242251
FFWBUF
NYC051-069-250045-
/O.NEW.KBUF.FF.W.0005.080724T2251Z-080725T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
651 PM EDT THU JUL 24 2008
THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A
* FLASH FLOOD WARNING FOR SOUTHERNMOST ONTARIO COUNTY AND EXTREME
SOUTHEASTERN LIVINGSTON COUNTY...
* UNTIL 845 PM EDT
* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NEAR NAPLES...OR 9 MILES
SOUTHWEST OF MIDDLESEX...MOVING SOUTHEAST AT 20 MPH.
* THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTY.
RAINFALL AMOUNTS OF ONE TO TWO INCHES FELL OVER THIS SAME AREA
EARLIER TODAY...AND THE CURRENT THUNDERSTORMS WILL LIKELY RESULT IN
AN ADDITIONAL ONE AND A HALF INCHES OF RAIN BEFORE THE ACTIVITY MOVES
SOUTHEAST OF THE REGION. THIS WILL MAINLY AFFECT SPRINGWATER...
CANADICE AND NAPLES.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4259 7756 4270 7760 4271 7734 4269 7735
4269 7736 4259 7735 4259 7737
$$
RSHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 5:47 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 24, 5:47 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 547 PM EDT THU JUL 24 2008 .SYNOPSIS... THE STUBBORN UPPER LOW WHICH BROUGHT UNSETTLED WEATHER FOR THE PAST COUPLE OF DAYS WILL FINALLY LIFT OFF TO QUEBEC ON FRIDAY. HIGH PRESSURE RIDGING INTO NEW YORK STATE WILL THEN BRING MORE SUNSHINE AND WARMER TEMPERATURES ON FRIDAY. A WEAK COLD FRONT WILL CROSS THE LAKES ON SATURDAY AND BRING A RETURN TO UNSETTLED CONDITIONS...WHILE SLOW IMPROVEMENT WILL FOLLOW EARLY NEXT WEEK AS HIGH PRESSURE BUILDS IN FROM THE OHIO VALLEY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... CENTER OF STUBBORN UPPER LOW VCNTY TORONTO THIS MORNING FINALLY LIFTS NE BY LATER THIS EVENING INTO NORTHERN NY AND NEW ENGLAND. ANOTHER SPOKE OF ENERGY ROTATING OVER CENTRAL PA THIS MORNING ROTATING ARND THE UPPER LOW IS PROGGED TO MOVE INTO CENTRAL AND EASTERN NY THIS AFTERNOON WHILE ANOTHER SHORT WAVE ARND THE BACKSIDE OF THE LOW ROTATES ARND THE BASE OF THE TROUGH AND MERGES WITH THE EARLIER SHORT WAVE OVER EASTERN PA BY THIS EVENING. PLENTY OF MOISTURE STILL AVBL WITH THE LOW SO EXPECT ONE MORE DAY OF SHWRS WITH SCT TSTMS. RAISED POPS TO LKLY ALL AREAS FOR TODAY. AS OF 345 AM PERSISTENT ACTIVITY OVER WETERN PORTIONS OF THE SOUTHERN TIER CONTINUES BUT NOT AS INTENSE AS OVERNIGHT WITH OTHER SHWRS/PSBL TSTMS STARTING TO DEVELOP OVER LK ONTARIO NORTH OF ROCHESTER AND WEST OF WATERTOWN. WITH DAYTIME HEATING EXPECT COVERAGE TO INCREASE AND CONTINUE INTO THE AFTERNOON. PRECIPITABLE WATER VALUES ARE STILL UP TO 1.25 TO 1.3 INCHES SO ANY TSTM COULD PRODUCE A LOCAL DOWNPOUR. WILL HAVE TO WATCH AREAS ACROSS THE SOUTHERN TIER ESPECIALLY CHAUTAUQUA COUNTY FOR POTENTIAL FOR FLOODING AS THIS AREA HAD A GOOD DEAL OF RAIN OVERNIGHT. TEMPS WILL CONTINUE BELOW NORMAL WITH HIGHS IN THE LOW TO MID 70S. PRECIP SHLD END BY THIS EVENING IN THE WEST AND BY LATER THIS EVENING OVER THE EASTERN FINGER LKS BUT SCT SHWRS/TSTMS SHLD PERSIST TIL LATER AT NIGHT EAST OF LAKE ONTARIO AS THE UPPER TROUGH LIFTS NE INTO NORTHERN NY/NEW ENGLAND. HIGH PRESSURE FROM THE OHIO VALLEY SHLD BRING CLRING SKIES OVERNIGHT FOR AREAS FROM THE FINGER LKS WEST BUT THE CLOUDS SHLD LINGER ACROSS THE NORTH COUNTRY. LOWS TNGT SHLD GENLY BE IN THE 50S. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/... HIGH PRESSURE WILL SLIDE OFF THE EAST COAST FRIDAY NIGHT AND BRING FAIR WEATHER TO OUR AREA. ANOTHER CLOSED UPPER LEVEL LOW IS THEN FORECAST TO DIVE SOUTHEAST FROM CENTRAL CANADA AND SET UP OVER QUEBEC SATURDAY AND SUNDAY. A COLD FRONT ASSOCIATED WITH THIS LOW WILL CROSS WESTERN AND CENTRAL NEW YORK LATE SATURDAY AND SATURDAY NIGHT...ACCOMPANIED BY A FEW SHOWERS AND THUNDERSTORMS. EXPECT A FEW SHOWERS TO LINGER BEHIND THE FRONT SUNDAY MORNING...MAINLY EAST OF THE GENESEE VALLEY BEFORE A WEAK RIDGE BRINGS SOME CLEARING SUNDAY AFTERNOON. WILL LEAVE IN A CHANCE OF SHOWERS SUNDAY NIGHT AS ANOTHER WEAK TROUGH CROSSES NEW YORK STATE. TEMPERATURES THROUGH THIS SHORT TERM PERIOD WILL BE CLOSE TO SEASONAL AVERAGES. && .LONG TERM /MONDAY THROUGH THURSDAY/... THE GFS STILL SHOWS A COUPLE OF UPPER LEVEL IMPULSES ROTATING THROUGH THE BASE OF THE UPPER LEVEL LOW THAT IS FORECAST TO REMAIN INTACT OVER QUEBEC THROUGH MONDAY. THEREFORE...WILL FOLLOW CONTINUITY AND LEAVE IN A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THIS PERIOD. HIGH PRESSURE AT THE SURFACE IS THEN FORECAST TO SETTLE SOUTHEAST ACROSS THE GREAT LAKES TUESDAY THROUGH THURSDAY. WHILE THE HIGH IS EXPECTED TO BRING MAINLY DRY WEATHER...WEAK SHORT WAVES MOVING THROUGH A BROAD WEST TO NORTHWEST FLOW MAY GENERATE ENOUGH INSTABILITY TO AT LEAST PRODUCE SOME AFTERNOON CLOUDINESS. EXPECT TO DAYTIME HIGH TEMPERATURES TO RANGE FROM THE MID 70S TO ABOUT 80 THROUGH THIS PERIOD. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... WHILE SHOWERS AND THUNDERSTORMS WILL REMAIN FAIRLY WIDESPREAD FROM ROCHESTER EAST TO THE EASTERN LAKE ONTARIO COUNTIES THROUGH ABOUT 00Z...THE THREAT OF TSRA FOR SITES SUCH AS KBUF...KIAG AND KJHW HAS ENDED. THERE WILL STILL BE SOME SHOWERS FOR THOSE SITES EARLY THIS EVENING...BUT CONVECTION DELAYING ACTIVITY IS NO LONGER EXPECTED. OTHERWISE...VFR CIGS WILL BE THE RULE FOR THE REGION TONIGHT WITH ONLY OCCASIONAL MVFR CIGS/VSBYS WITH THE ENDING CONVECTION. THE EXCEPTION TO THIS WILL BE AT KJHW WHERE IFR CIGS/VSBYS WILL LIKELY SET IN DURING THE WEE HOURS OF THE OVERNIGHT. FOR FRIDAY...VFR CONDITIONS ARE EXPECETD ACROSS WESTERN AND NORTH CENTRAL NEW YORK AS WEAK HIGH PRESSURE WILL SLIDE PAST OUR REGION TO THE SOUTH. OUTLOOK... FRIDAY NIGHT...VFR. SATURDAY AND SUNDAY...VFR/MVFR IN SCATTERED SHRA/TSRA. MONDAY...VFR CONDITIONS. && .MARINE... NO MARINE HEADLINES FOR THE FORESEEABLE FUTURE. LOOK FOR GENERAL LIGHT WINDS TO CONTINUE THROUGH FRIDAY WITH FLOW TENDING WESTERLY THURSDAY AND FRIDAY. THE NEXT FRONTAL PASSAGE LOOKS TO BE SATURDAY BUT OVERALL WINDS SHOULD REMAIN GENERALLY WESTERLY AT MODERATE SPEEDS THROUGH THE WEEKEND. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...SAGE/TJP NEAR TERM...JJP SHORT TERM...TJP LONG TERM...SAGE/TJP AVIATION...RSH/WCH MARINE...SAGE/TJP
Hazardous weather outlook, Jul 24, 5:39 AM EDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 539 AM EDT THU JUL 24 2008 NYZ001>008-010>014-019>021-085-250945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 539 AM EDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT WITH A COLD POOL ALOFT ACROSS THE AREA SHOWERS AND A FEW THUNDERSTORMS ARE LIKELY AGAIN TODAY. ANY STORMS THAT DO DEVELOP WILL BE SLOW MOVING WITH THE THREAT OF LOCALLY HEAVY RAIN. WITH THE LOW FREEZING LEVEL THE STORMS COULD ALSO CONTAIN LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-250945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 539 AM EDT THU JUL 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT WITH A COLD POOL ALOFT ACROSS THE AREA SHOWERS AND A FEW THUNDERSTORMS ARE LIKELY AGAIN TODAY. ANY STORMS THAT DO DEVELOP WILL BE SLOW MOVING WITH THE THREAT OF LOCALLY HEAVY RAIN. WITH THE LOW FREEZING LEVEL THE STORMS COULD ALSO CONTAIN LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SAGE
In the hours before
Special weather statement, Jul 24, 1:40 PM EDT, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 140 PM EDT THU JUL 24 2008 NYZ005>008-242200- NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- INCLUDING THE CITIES OF...FAIR HAVEN...OSWEGO...WATERTOWN... LOWVILLE 140 PM EDT THU JUL 24 2008 ...HEAVY RAINFALL EXPECTED THIS AFTERNOON... AT 130 PM THIS AFTERNOON...A LARGE AREA OF HEAVY RAIN WITH EMBEDDED THUNDERSTORMS WAS MOVING NORTHEAST ACROSS THE FINGER LAKES REGION. THIS ACTIVITY HAS ALREADY MOVED INTO CAYUGA COUNTY AND WILL MOVE NORTHEAST TOWARD THE NORTHERN END OF OSWEGO COUNTY BY 330 PM...MERGING WITH OTHER STORMS MOVING DUE NORTH. THE ENTIRE EASTERN LAKE ONTARIO REGION...INCLUDING OSWEGO...JEFFERSON...AND LEWIS COUNTIES...SHOULD BE PREPARED TO EXPERIENCE HEAVY RAINFALL AT TIMES THIS AFTERNOON. RAINFALL RATES COULD EASILY EXCEED AN INCH PER HOUR...WITH LOCALIZED FLOODING POSSIBLE ON ROADWAYS. ZAFF
Local storm report, Jul 24, 2:17 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
217 PM EDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL SCRIBA 43.47N 76.43W
07/24/2008 M1.00 INCH OSWEGO NY TRAINED SPOTTER
ALSO TREES AND WIRES DOWN
&&
PUKAJLOSpecial weather statement, Jul 24, 3:24 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 324 PM EDT THU JUL 24 2008 NYZ001-002-010>012-019>021-085-242230- NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO... BATAVIA...WARSAW...JAMESTOWN...OLEAN...WELLSVILLE... ORCHARD PARK...SPRINGVILLE 324 PM EDT THU JUL 24 2008 THUNDERSTORMS, POSSIBLY REACHING SEVERE LIMITS, WILL BE A POSSIBILITY ACROSS THE REGION THROUGH THE EARLY EVENING. AT 320 PM STRONG STORMS WERE FORMING ACROSS WESTERN LAKE ONTARIO, THE NIAGARA PENINSULA, AND EASTERN LAKE ERIE. THIS ACTIVITY WILL CONTINUE DEVELOPING AND MOVING SOUTHEAST, WITH THE COUNTIES OF NIAGARA, ERIE, AND CHAUTAUQUA BEING FIRST UNDER THE GUN BY 4 PM. OTHER STORMS ARE EXPECTED TO BUBBLE UP DURING THE AFTERNOON AND EVENING, SO ALL OF THE REGION WILL HAVE THE POSSIBILITY OF STORMS THROUGH AT LEAST 6 PM. AS HAS BEEN THE CASE THE PAST SEVERAL DAYS, NOT ALL AREAS WILL SEE THE STORMS, BUT THOSE THAT DO WILL EXPERIENCE TORRENTIAL DOWNPOURS CAPABLE OF PRODUCING POOR DRAINAGE FLOODING, ALONG WITH THE POSSIBILITY OF LARGE HAIL AND DAMAGING WINDS. PUKAJLO
Local storm report, Jul 24, 4:49 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
449 PM EDT THU JUL 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL ALBION 43.25N 78.19W
07/24/2008 M0.75 INCH ORLEANS NY POST OFFICE
&&
MPUKAJLOThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:07 PM EDT | Areal Flood Advisory | BUF | Jefferson | 2 hr |
| Jul 24, 12:10 AM EDT | Areal Flood Advisory | BUF | Chautauqua | 3 hr |
| Jul 24, 2:13 AM EDT | Flash Flood Warning | BUF | Chautauqua | 3 hr |
| Jul 24, 10:13 AM EDT | Areal Flood Warning | BUF | Livingston, Ontario | 3 hr |
| Jul 24, 12:42 PM EDT | Areal Flood Advisory | BUF | Monroe | 72 min |
| Jul 24, 1:26 PM EDT | Areal Flood Warning | BUF | Livingston, Ontario | 2 hr |
| Jul 24, 2:02 PM EDT | Severe Thunderstorm Warning | BUF | Oswego | 58 min |
| Jul 24, 2:20 PM EDT | Special Marine Warning | BUF | 55 min | |
| Jul 24, 2:36 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 54 min |
| Jul 24, 3:14 PM EDT | Special Marine Warning | BUF | 61 min | |
| Jul 24, 3:27 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 32 min |
| Jul 24, 3:42 PM EDT | Special Marine Warning | BUF | 63 min | |
| Jul 24, 4:06 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Orleans | 39 min |
| Jul 24, 4:38 PM EDT | Special Marine Warning | BUF | 29 min | |
| Jul 24, 4:44 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Wyoming | 61 min |
| Jul 24, 5:11 PM EDT | Special Marine Warning | BUF | 34 min | |
| Jul 24, 5:16 PM EDT | Special Marine Warning | BUF | 59 min | |
| Jul 24, 6:04 PM EDT | Areal Flood Warning | BUF | Jefferson | 5 hr |
Nearby
Flash Flood Warnings in New York, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.